MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-PWR-FG-1000 INSERT,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-PWR-FG-1000 INSERT,PKD; SCALER, ULTRASONIC
Catalog Number 82004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since a broken insert tip could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k fsi-pwr-fg-1000 insert,pkd broke during use.The insert being used by a student, the tip broke off.Not certain if this happened during use on a patient or not.Since the tip was not located, panoramic x-ray done the following day and chest and abdominal x-ray is also scheduled.
 
Additional Manufacturer Narrative
Investigation results: the insert involved on the complaint was built on june 19h, 2023.The insert is out of useful life.Dar remem during the dhr review no product deviations were identified no issues identified on the tip and connecting body brazing operation.The insert tip was manually brazed, and no quality defects were identified it was confirmed that the product was manufactured according to specifications.

Brand Name
30K FSI-PWR-FG-1000 INSERT,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20566358
Report Number2424472-2024-00402
Device Sequence Number7817336
Product Code ELC
UDI-Device IdentifierD003820041
UDI-PublicD003820041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82004
Device Lot Number23170/53
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/24/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown